# SDR UPS01237093

- Difficulty date: October 18, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: Sta 319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A STRINGER 20R CRACKED AT FRAME 294 FWD OF LAV WASTE CHUTE     STRINGER REPAIRED AS PER SRM 53-10-03. STATION 319 TO 284.5 REPAIRED
